Reply
Newbie

Hallucinations with Fentanyl Duragesic patch

My 99-year old mother was prescribed a Duragesic (Fentanyl) patch for severe back pain (herniated discs).  After about six days of using the patch she has developed visions, almost hallucinations.  According to the Mayo clinic web site this is a side effect of the patch.  Who can share their experience?  How to reassure your parent that this is merely a side effect?

cancel
Showing results for 
Show  only  | Search instead for 
Did you mean: 
Users
Announcements

"I downloaded AARP Perks to assist in staying connected and never missing out on a discount!" -LeeshaD341679

AARP Perks

Test Your Knowledge, Score Big. New Game Each Day!

AARP's new Right Again! Trivia game - part trivia, part puzzle, all fun! Special opportunities for AARP Members and Rewards participants. Play Now.

AARP Right Again! Trivia

AARP Rewards

Sync your smartphone or favorite tracker with AARP Rewards to earn points for hitting steps, swimming and cycling milestones Sync Now.

AARP Rewards Badge

Music and Brain Health

From soft jazz to hard rock - discover music's mental, social and physical benefits. Learn more.

Music and Brain Health